MathSciNet Relay Station
MathSciNet bibliographic data
MR1045599 30G20 (30B99)
Schiff, J. L.; Walker, W. J. A sampling theorem for a class of pseudoanalytic functions. Proc. Amer. Math. Soc. 111 (1991), no. 3, 695–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement